Existence of solutions to nonlocal and singular elliptic problems via Galerkin method
MetadataShow full metadata
We study the existence of solutions to the nonlocal elliptic equation
-M (||u||2) Δu = ƒ(x, u)
with zero Dirichlet boundary conditions on a bounded and smooth domain of ℝn. We consider the M-linear case with ƒ ∈ H-1(Ω), and the sub-linear case ƒ(u) = uα, 0 < α < 1. Our main tool is the Galerkin method for both cases when M continuous and when M is discontinuous.
CitationCorrêa, F. J. S. A., & Menezes, S. D. B. (2004). Existence of solutions to nonlocal and singular elliptic problems via Galerkin method. Electronic Journal of Differential Equations, 2004(19), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.